# SDR ASOA2012091402215

- Difficulty date: September 10, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 24,495 hours, 22,171 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS IN BS 202 BULKHEAD AT THE PARKING BRAKE CABLE FEED THROUGH.  CUT OUT DAMAGE  IAW REO 601R-53-11-563, REV B.  FABRICATED AND INSTALLED PARTS IAW REO 601R-53-11-2379, REV B, TYPE 5 AND REO 601R-53-11-563, REV B.
